# SDR DXTR20120424002

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 8,149 hours, 6,436 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 651710577
- Condition: Chafed
- Location: Lt Brake
- Part time: 8,149 hours, 6,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE LINE FWD OF COPILOTS RT RUDDER PEDAL IS CHAFED DUE TO RUDDER PEDAL CONTACT.  R & R LT BRAKE LINE ASSY FWD OF COPILOTS RT RUDDER PEDAL IAW MM 20-10-06.
